RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 81, Issue 1  


A discrete version of local Morrey spaces
E. I. Berezhnoi
3
The spectra of rectangular lattices of quantum waveguides
S. A. Nazarov
31
On special Lie algebras having a faithful module with Krull dimension
O. A. Pikhtilkova, S. A. Pikhtilkov
93
On the theory of the Frankl problem for equations of mixed type
K. B. Sabitov
101
Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms
N. Seifter, V. I. Trofimov
139
Dunkl–Darboux differential-difference operators
S. P. Khekalo
161
On Fourier coefficients of functions with respect to general orthonormal systems
V. Sh. Tsagareishvili
183
Homogenization of spectral problems with singular perturbation of the Steklov condition
A. G. Chechkina
203
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019